# SDR SIMA990893

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301AE
- Make and model: Saab 340B
- Aircraft serial: 340B301
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING A MBV INSPECTION, FOUND CHAFE ON THE LEFT NACELLE INLET COMPARTMENT LOWER LONGERON.  BLENDED THE CHAFED AREA AND PERFORMED AN EDDY CURRENT INSPECTION WITH NO INDICATIONS OF CRACKS.  FABRICATED A REINFORCEMENT L ANGLE .090 THICK.  APPLIED SURFACE TREATMENT ON THE EDGE OF THE DAMAGE AND THE REINFORCEMENT ANGLE.  APPLIED SEALANT TO THE CONTACT SURFACE OF THE ANGLE REPOSITIONED AND INSTALLED ON AIRCRAFT.  WORK DONE IAW SAAB REPAIR STATEMENT NR 72SDS1459 AND STANDARD SRM PROCEDURES.  AIRCRAFT OK FOR SERVICE.  (M)
